# SDR AU981655

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-46-310P
- Engine: Cont TSIO520B
- Propeller: Hartzl BHCC2YF1
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: 528021
- Condition: Deteriorated
- Location: Engine Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING SCHEDULED ENGINE MAINTENANCE, THE FOLLOWING PROBLEMS WERE FOUND:  1.  ENGINE OIL FILTER INSPECTED AND FOUND (EXCESSIVE) HIGH LEVELS OF COPPER.  2.  TWO CYLINDERS REMOVED DUE TO LOW COMPRESSION.  3.  SUMP REMOVED - MINOR METAL PARTICLES FOUND.  4.  CON ROD REMOVED FROM LOW CYLINDER POSITION AND CON ROD BEARING  SURFACE HAVE METAL CONTAMINATION. 5.  OIL ANALYSIS CARRIED OUT - HIGHER WEAR LEVELS FOUND.  PART TC:  2,386.
